# SDR AALA200800677

- Difficulty date: March 19, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT PUSH BUTTON AT FORWARD FIRST CLASS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT PUSH BUTTON AT FORWARD FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
